# SDR FY4Y202009085004

- Difficulty date: May 22, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N306AL
- Make and model: Boeing 737-2T4C
- Aircraft serial: 23066
- Aircraft time: 51,063 hours, 47,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LT WING LOWER SKIN UPPER SURFACE AT WS 155 NEAR FUEL BOOST PUMP ACCESS DOOR CUTOUT AREA.
